# SDR R61A201312151338

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 59129493
- Condition: Corroded
- Location: Flap Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLAP TORQUE TUBE F6 AND F5-F6 BEARING SUPPORT CORRODED.  MX R & R LT FLAP TORQUE TUBE F6 AND F5-F6 BEARING SUPPORT IAW AMM 27-51-04.  R & R LT F6 TORQUE TUBE IAW AMM 27-51-03.
